de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Scale-dependent non-Gaussianities in the CMB data identified with Minkowski functionals and scaling indices

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons39167

Modest,  H. I.
Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons18473

Räth,  C.
Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons24365

Rossmanith,  G.
Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons16343

Sütterlin,  R.
Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society;

http://pubman.mpdl.mpg.de/cone/persons/resource/persons4668

Morfill,  G. E.
Theory and Complex Plasmas, MPI for Extraterrestrial Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Modest, H. I., Räth, C., Banday, A. J., Rossmanith, G., Sütterlin, R., Basak, S., et al. (2013). Scale-dependent non-Gaussianities in the CMB data identified with Minkowski functionals and scaling indices. Monthly Notices of the Royal Astronomical Society, 428(1), 551-562. doi:10.1093/mnras/sts056.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-AB65-7
Abstract
There is no abstract available